# SDR HALA0700180

- Difficulty date: April 22, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 246 S32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN RT BS 246, STR 32 HAS LIGHTNING DAMAGE.  REPAIRED DAMAGED FUSELAGE SKIN AT BS 246, STR 32R IAW ER 06-3352 SECTION 11 AND SRM 53-00-01-2R-1 FIG 201
